Stability and stabilization of switched linear dynamic systems with time delay and uncertainties

Publication Type:
Journal Article
Applied Mathematics and Computation, 2009, 210 (1), pp. 223 - 231
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008007879OK.pdf308.32 kB
Adobe PDF
This paper considers the problem of exponential stability and stabilization of switched linear time-delay systems. The system parameter uncertainties are time-varying and unknown but norm-bounded. The delay in the system states is also time-varying. By using an improved Lyapunov-Krasovskii functional, a switching rule for the exponential stability and stabilization is designed in terms of the solution of Riccati-type equations. The approach allows for computation of the bounds that characterize the exponential stability rate of the solution. Numerical examples are given to illustrate the results. © 2009 Elsevier Inc. All rights reserved.
Please use this identifier to cite or link to this item: